# SDR AMTA200401035

- Difficulty date: August 12, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tape
- Condition: Torn
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF RIGHT ENGINE EPR ABNORMAL 80 KTS.  FOUND SPEED TAPE TORN AWAY FROM PF RAKE AT 9 O'CLOCK POSITION REAPPLIED TAPE PER MM 77-11-04-2 ITEM ALREADY ON MCI C14U09-0104.  (M)
